Geometric Discrepancy Theory and Uniform Distribution

John Ralph Alexander Jnr, Jozsef Beck, William Wai-Lim Chen

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationHandbook of Discrete and Computational Geometry
    EditorsJacob E Goodman, Joseph O'Rourke
    Place of PublicationUSA
    PublisherChapman and Hall/CRC
    Pages279-304
    Number of pages26
    ISBN (Print)1584883014
    Publication statusPublished - 2004

    Cite this